Медицинская библиотека · BMJ case reports · 2015
Drug-induced myopathy in a patient with pulmonary tuberculosis.
Клинический случайСтатьяПеревод в очереди
Аннотация
A 26-year-old man, who had started treatment for pulmonary tuberculosis, developed polyarthralgia, generalised myalgia, weakness, and elevated uric acid and creatine kinase levels. His polyarthralgia improved on cessation of pyrazinamide, but the improvement in his myalgia and creatine kinase was delayed. Drug-induced myopathy was considered as there were no clear alternative explanations.
Для цитирования: Shah Rajiv, Venkatesan Pradhib. Drug-induced myopathy in a patient with pulmonary tuberculosis.. BMJ case reports. 2015. DOI: 10.1136/bcr-2014-206906.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.